# SDR P5CA9600426

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 356412400
- Condition: Crimped
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRIMPED OVER HEAT LOOP LEFT BODY GEAR WHEEL WELL PRESSURE DECK INBOARD, FOUND ON BLOWN TIRE INSPECTION.  REPLACED LOOP AND TESTED PER BOEING MAINT MANUAL 26-17-02.
